# SDR GAIA01283ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN TLC INSPECTION, IT WAS DISCOVERED BS 680 FLOORBEAM UPPER CHORD CORRODED AT RBL 2-LBL 24, WL 208.  ACCOMPLISHED FLOORBEAM UPPER CHORD REPAIR IAW B727 SRM 53-10-8, FIG 3.  (M)
